Maryland, 2011

Hail in Maryland, June 1, 2011

June 1, 2011 · NWS LWX · 4 events in 1 county or zone

A cold front passed through the region on the first. Warm and humid conditions ahead of the front allowed moderate amounts of instability to develop.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LWX wrote it up.

A cold front passed through the region on the first. Warm and humid conditions ahead of the front allowed moderate amounts of instability to develop. The instability combined with forcing from the front to trigger showers and thunderstorms. Some thunderstorms were able to produce large hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jun 1, 1:28 PM EST, 3 hours 20 minutes earlier.

Area forecast discussion, Jun 1, 1:28 PM EST, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
228 PM EDT WED JUN 1 2011

.SYNOPSIS...
A COLD FRONT WILL CROSS THE MID ATLANTIC STATES THIS AFTERNOON AND
EVENING...BRINGING SCATTERED THUNDERSTORMS. HIGH PRESSURE WILL BUILD
OVERHEAD TONIGHT LATER TONIGHT THROUGH FRIDAY BEFORE MOVING OFF THE
COAST DURING THE WEEKEND.
&&

.NEAR TERM /THROUGH TONIGHT/...
COLD FRONT CURRENTLY STRETCHES FROM THE EASTERN GREAT LAKES BACK
THROUGH CENTRAL WEST VIRGINIA. A LEE TROUGH BI-SECTS THE CWFA FROM
NORTH TO SOUTH ALONG THE BLUE RIDGE MOUNTAINS. BWI TDWR SHOWS A BAY
BREEZE ALONG THE WESTERN SHORE OF THE CHESAPEAKE BAY.

SCATTERED CONVECTION HAS DEVELOPED ALONG AND OUT AHEAD OF THE
ADVANCING COLD FRONT. ATMOS REMAINS VERY UNSTABLE WITH CAPES AROUND
4500 J/KG AND VERY STEEP MID LEVEL LAPSE RATES. CONVECTION SHOULD BE
HELPED ALONG BY A MID LEVEL SHORTWAVE...WITH STRONG UPPER LEVEL
DIVERGENCE. CONVECTION MAY BE MORE SCATTERED WEST OF THE BLUE RIDGE
MOUNTAINS...WITH MORE COVERAGE EAST OF THE BLUE RIDGE...ESPECIALLY
ALONG AND EAST OF THE INTERSTATE 95 CORRIDOR. WHERE STORMS INTERACT
WITH THE BAY/RIVER BREEZES...ISOLD TOR ARE ALSO POSSIBLE. FRONT MAY
BE SLOW TO CLEAR LOWER SOUTHERN MARYLAND AND THE MID BAY...WITH
STORMS LINGERING TO AROUND MIDNIGHT.

A COOLER AND DRIER AIRMASS WILL SETTLE ACROSS THE AREA BEHIND THE
FRONT WITH NORTHERLY FLOW. TEMPS ON THURSDAY STILL EXPECTED TO BE
ABOVE NORMAL...BY 6-10 DEGREES. HEAT HEADLINES ARE NOT ANTICIPATED
TOMORROW.

NO ADJUSTMENTS TO THE HEAT ADVISORY ARE NEEDED THIS AFTERNOON. HEAT
INDICES RANGE FROM 100-105 ACROSS MUCH OF THE CWFA THIS AFTERNOON.
FRONT NOT EXPECTED TO PROVIDE MUCH RELIEF THIS AFTERNOON/EARLY
EVENING.
&&

.SHORT TERM /THURSDAY/...
SURFACE HIGH PRESSURE WILL BUILD OVERHEAD FROM THE NORTH THURSDAY
NIGHT THROUGH FRIDAY. DRY AND SEASONABLE CONDITIONS ARE EXPECTED
DURING THIS TIME. MIN TEMPS THURSDAY NIGHT WILL RANGE FROM THE 40S
ACROSS MUCH OF NORTHERN MARYLAND INTO THE POTOMAC HIGHLANDS TO THE
UPPER 50S IN DOWNTOWN WASHINGTON AND BALTIMORE.

MAX TEMPS FRIDAY WILL RANGE FROM THE 70S IN THE MOUNTAINS TO THE
LOWER AND MIDDLE 80S ACROSS MOST OTHER LOCATIONS.
&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
SURFACE HIGH PRESSURE WILL MOVE OFF THE EAST COAST FRIDAY NIGHT AND
SATURDAY. AN UPPER-LEVEL AREA OF HIGH PRESSURE WILL DEVELOP OVER THE
MIDWEST DURING THIS TIME WHILE AN UPPER-LEVEL LOW DEVELOPS OFF THE
NEW ENGLAND COAST. A RETURN FLOW WILL BRING WARM AND MORE HUMID
CONDITIONS SATURDAY WHILE UPPER-LEVEL DISTURBANCES IN THE NORTHWEST
FLOW BRING A CHANCE FOR AFTERNOON SHOWERS AND T-STORMS...ESPECIALLY
ACROSS THE NORTHERN CWA.

A STRONGER UPPER-LEVEL DISTURBANCE WILL PASS THROUGH SATURDAY NIGHT
AND SUNDAY AND THE COLD FRONT ASSOCIATED WITH THIS SYSTEM IS
EXPECTED TO MOVE THROUGH THE REGION DURING THIS TIME. ISOLATED TO
SCATTERED SHOWERS AND T-STORMS ARE POSSIBLE.

HIGH PRESSURE WILL RETURN FOR MONDAY WITH DRY AND SEASONABLE
CONDITIONS BEFORE MOVING OFF THE EAST COAST TOWARD THE MIDDLE OF
NEXT WEEK.
&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
CLOUD COVER WILL REMAIN SCATTERED AT AROUND 5000 FEET DURING THE
MIDDLE PART OF THIS AFTERNOON WITH VISIBILITIES AROUND 6 STATUTE
MILES. A COLD FRONT WILL APPROACH THE REGION LATE THIS AFTERNOON
AND EVENING...SOME TOWERING CUMULUS AND PERHAPS A THUNDERSTORM IN
THE AREA WILL DEVELOP DURING MID TO LATE AFTERNOON AHEAD OF THE
FRONT AT IAD...DCA...BWI...AND MTN. A THUNDERSTORM COULD DEVELOP
BEFORE 3PM AND THEREAFTER IN THE MRB AND CHO AREAS. CLOUD BASES WILL
LOWER TO AROUND 3500 FEET IN THUNDERSTORMS. VISIBILITIES WILL
BRIEFLY LOWER TO AROUND 4 MILES IN HAZE AND THUNDERSTORMS. SOUTHWEST
TO WEST WINDS WILL GENERALLY AVERAGE 10 KNOTS WITH GUSTS TO NEAR 17
KNOTS THIS AFTERNOON BUT COULD BRIEFLY INCREASE IN ANY THUNDERSTORM
ACTIVITY. THE THREAT FOR ANY SHOWERS AND STORMS DIMINISH AFTER 6PM
AT ALL AIRPORTS ONCE THE COLD FRONT PASSES THROUGH THE REGION. CLOUD
COVER WILL ALSO BECOME FEW AT AROUND 5000 FEET TONIGHT INTO THURSDAY
MORNING. WINDS WILL BECOME NORTHWESTERLY AVERAGING 10 KNOTS WITH
GUSTS TO AND ABOVE 20 KNOTS BY MID MORNING THURSDAY AND THURSDAY
AFTERNOON.

HIGH PRESSURE WILL BRING LIGHT WINDS AND VFR CONDITIONS TO THE
TERMINALS THROUGH FRIDAY. HIGH PRESSURE OVERHEAD FRIDAY NIGHT MAY
BRING PATCHY FOG LATE FRIDAY NIGHT INTO EARLY SATURDAY. HIGH
PRESSURE WILL MOVE OFF THE COAST LATER SATURDAY. ISOLATED TO
SCATTERED SHOWERS AND T-STORMS ARE POSSIBLE LATER SATURDAY DUE TO
MORE HUMID CONDITIONS. A COLD FRONT WILL PASS THROUGH THE TERMINALS
SUNDAY WITH ISOLATED TO SCATTERED T-STORMS POSSIBLE. HIGH PRESSURE
WILL RETURN MONDAY.
&&

.MARINE...
COLD FRONT WILL MOVE SOUTH ACROSS THE WATERS THIS EVENING. SCATTERED
SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE BOUNDARY...WITH
THUNDERSTORMS HAVING THE POTENTIAL TO BECOME SEVERE. SPECIAL MARINE
WARNINGS POSSIBLE FROM THE LATE AFTERNOON THROUGH MIDNIGHT.

WINDS WILL SHIFT TO THE NORTH BEHIND THE FRONT LATE TONIGHT AND
THURSDAY. BUFKIT SOUNDINGS SHOW THE POTENTIAL FOR 20-25KT WIND GUSTS
DURING THE DAY ON THURSDAY. WENT AHEAD AND ISSUED A SCA FOR THE
ENTIRE MARINE AREA.

HIGH PRESSURE WILL BUILD OVER THE WATERS THURSDAY NIGHT. NORTHERLY
WINDS CHANNELING DOWN THE CHESAPEAKE BAY AND LOWER TIDAL POTOMAC
WILL GUST AROUND 20 KNOTS DURING THIS TIME. A SMALL CRAFT ADVISORY
IS IN EFFECT FOR THESE AREAS THURSDAY NIGHT.

HIGH PRESSURE WILL BUILD OVERHEAD FRIDAY BEFORE MOVING OFF THE EAST
COAST SATURDAY. ISOLATED TO SCATTERED SHOWERS AND T-STORMS ARE
POSSIBLE LATER SATURDAY AND SUNDAY.
&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DCZ001.
MD...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MDZ004>007-
     009>011-013-014-016>018.
VA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR VAZ036>040-042-
     050>057-501-502.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 AM THURSDAY TO 7 AM EDT FRIDAY FOR
     ANZ530>534-537>543.
     SMALL CRAFT ADVISORY FROM 8 AM TO 8 PM EDT THURSDAY FOR ANZ535-
     536.

&&

LISTEMAA/LASORSA/WITT
Hazardous weather outlook, Jun 1, 1:32 PM EST, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
232 PM EDT WED JUN 1 2011

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
021000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
232 PM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HEAT ADVISORY IS IN EFFECT THROUGH 8 PM.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE OUTLOOK AREA
UNTIL 10 PM. SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS
AFTERNOON AND EVENING. THUNDERSTORMS WILL HAVE THE POTENTIAL TO
BECOME SEVERE...PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE TIDAL POTOMAC AND
MARYLAND CHESAPEAKE BAY TOMORROW. SMALL CRAFT CONDITIONS WILL
CONTINUE FOR THE MARYLAND CHESAPEAKE BAY AND LOWER TIDAL POTOMAC
OVERNIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS HAVE BEEN ACTIVATED.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-021000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
232 PM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HEAT ADVISORY IS IN EFFECT THROUGH 8 PM.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE OUTLOOK AREA
UNTIL 10 PM. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND EVENING. THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME
SEVERE...PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS HAVE BEEN ACTIVATED.

In the hours before

Local storm report, Jun 1, 4:12 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
512 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             HAYWOOD                 38.45N  78.25W
06/01/2011  E0.88 INCH       MADISON            VA   TRAINED SPOTTER

&&

EVENT NUMBER LWX1100844

HTS
Local storm report, Jun 1, 4:18 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
518 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             5 E CARDIFF             39.71N  76.25W
06/01/2011  E0.75 INCH       HARFORD            MD   PUBLIC

&&

EVENT NUMBER LWX1100845

SHEFFIELD
Local storm report, Jun 1, 4:24 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
524 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             5 NE SCARBORO           39.70N  76.25W
06/01/2011  E0.75 INCH       HARFORD            MD   PUBLIC

&&

EVENT NUMBER LWX1100846

SHEFFIELD
Special weather statement, Jun 1, 4:31 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
531 PM EDT WED JUN 1 2011

MDZ016-VAZ052-055-057-012215-
KING GEORGE VA-STAFFORD VA-PRINCE WILLIAM/MANASSAS/MANASSAS PARK VA-
CHARLES MD-
531 PM EDT WED JUN 1 2011

...STRONG THUNDERSTORM TO AFFECT KING GEORGE...STAFFORD...PRINCE
WILLIAM/MANASSAS/MANASSAS PARK AND CHARLES COUNTIES...

AT 531 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTH OF GARRISONVILLE...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE AQUIA CREEK...TRIANGLE...DUMFRIES AND
POTOMAC CREEK.

HEAVY RAIN WITH THIS STORM MAY REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.

WIND GUSTS OF 20 TO 30 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS
STORM.

&&

LAT...LON 3840 7751 3856 7751 3857 7729 3856 7725
      3858 7721 3859 7706 3841 7707 3836 7722
      3839 7726 3849 7728 3856 7725 3846 7732
      3840 7730 3834 7726 3835 7717 3838 7708
      3828 7708
TIME...MOT...LOC 2131Z 274DEG 18KT 3845 7739

SBK
Special weather statement, Jun 1, 4:35 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
535 PM EDT WED JUN 1 2011

MDZ013-014-012215-
ANNE ARUNDEL MD-PRINCE GEORGES MD-
535 PM EDT WED JUN 1 2011

...STRONG THUNDERSTORM TO AFFECT ANNE ARUNDEL AND PRINCE GEORGES
COUNTIES...

AT 535 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
LARGO...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE KETTERING...UPPER MARLBORO...BOWIE...
LONDONTOWNE...PAROLE...RHODE RIVER...GALESVILLE...MAYO AND SOUTH
RIVER.

HEAVY RAIN WITH THIS STORM MAY REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.

SMALL HAIL CAN BE EXPECTED WITH THIS STORM.

&&

LAT...LON 3900 7639 3898 7646 3895 7644 3890 7645
      3887 7650 3884 7648 3871 7652 3874 7662
      3876 7663 3877 7670 3886 7694 3889 7691
      3891 7693 3897 7692 3904 7640 3902 7638
TIME...MOT...LOC 2135Z 272DEG 19KT 3888 7680

SBK
Local storm report, Jun 1, 4:48 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
548 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HAIL             2 SE GARRISONVILLE      38.47N  77.41W
06/01/2011  E0.75 INCH       STAFFORD           VA   AMATEUR RADIO

            DIME SIZE HAIL AT I-95 AND ROUTE 610.

&&

EVENT NUMBER LWX1100847

LEE

The radar

The Sterling radar (KLWX), 64 km away, was scanning. The volume nearest the first event began at 21:47 UTC.

Open the radar archive at this moment

Event by event

4 hail. Local standard time, as filed.

Hail, Prince George'S

When
June 1, 4:48 PM EST
Where
Prince George'S County, 0.23 mi E of Mitchellville
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
38.921, -76.746

Half dollar sized hail was reported near Woodmore.

Hail, Prince George'S

When
June 1, 5:30 PM EST
Where
Prince George'S County, 0.81 mi NNW of Landover Hills
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.961, -76.905

Quarter sized hail was reported at the intersection of Routes 295 and 410.

Hail, Prince George'S

When
June 1, 5:58 PM EST
Where
Prince George'S County, 0.56 mi WNW of Upper Marlboro
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
38.823, -76.760

Quarter sized hail was reported at the Hunters Glen Apartments.

Hail, Prince George'S

When
June 1, 6:30 PM EST
Where
Prince George'S County, 0.48 mi WSW of Upper Marlboro
Measured
1.75 in hail
Reported by
Public
Coordinates
38.816, -76.758

Golf ball sized hail was reported along Rectory Lane.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maryland in 2011Every state in 2011This day in weather historyWarnings in Maryland, June 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 323154, 323155, 323156, 323904.